# SDR AWXA200601860

- Difficulty date: October 24, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C335401
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - FLOORBEAM UPPER CHORD CRACKED, BS 294.5, LBL 55, WL 208.  REPAIRED FLOORBEAM UPPER CHORD CRACKED, BS 294.5, LBL 55, WL 208 IAW B737-300 SRM 53-10-51, FIGURE 201.
